Advanced Search
Article Contents
Article Contents

Global well-posedness of critical nonlinear Schrödinger equations below $L^2$

Abstract Related Papers Cited by
  • The global well-posedness on the Cauchy problem of nonlinear Schrödinger equations (NLS) is studied for a class of critical nonlinearity below $L^2$ in small data setting. We consider Hartree type (HNLS) and inhomogeneous power type NLS (PNLS). Since the critical Sobolev index $s_c$ is negative, it is rather difficult to analyze the nonlinear term. To overcome the difficulty we combine weighted Strichartz estimates in polar coordinates with new Duhamel estimates involving angular regularity.
    Mathematics Subject Classification: Primary: 35Q55; Secondary: 42B37.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Ahn and Y. Cho, Lorentz space extension of Strichartz estimate, Proc. Amer. Math. Soc., 133 (2005), 3497-3503.


    L. Bergé, Soliton stability versus collapse, Phys. Rev. E., 62 (2000), 3071-3074.


    A. Bouard and R. Fukuizumi, Stability of standing waves for nonlinear Schrodinger equations with inhomogeneous nonlinearities, Annales de l'IHP., 6 (2005), 1-21.


    N. L. Carothers, "A Short Course on Banach Space Theory," London Mathematical Society Student Texts No. 64, Cambridge University Press, 2005.


    T. Cazenave, "Semilinear Schrödinger Equations," Courant Lecture Notes in Mathematics 10, American Mathematical Society, 2003.


    M. Chae, Y. Cho and S. Lee, Mixed norm estimates of Schrodinger waves and their applications, Commun. Partial Differential Equations, 35 (2010), 906-943.


    Y. Cho and S. LeeStrichartz estimates in spherical coordinates, Indiana Univ. Math. J., to appear, arXiv:1202.3543.


    Y. Cho, S. Lee and T. Ozawa, On Hartree equations with derivatives, Nonlinear Analysis TMA, 74 (2011), 2098-2108.


    Y. Cho and K. Nakanishi, On the global existence of semirelativistic Hartree equations, RIMS Kokyuroku Bessatsu, B22 (2010), 145-166.


    Y. Cho and T. Ozawa, Sobolev inequalities with symmetry, Commun. Contem. Math., 11 (2009), 355-365.


    Y. Cho, T. Ozawa, H. Sasaki and Y. Shim, Remarks on the semirelativistic Hartree equations, DCDS-A, 23 (2009), 1273-1290.


    M. Christ and A. Kiselev, Maximal functions associated to filtrations, J. Func. Anal., 179 (2001), 409-425.


    J. Colliander, M. Grillakis and N. Tzirakis, Improved interaction Morawetz inequalities for the cubic nonlinear Schrödinger equation in 2d, Int. Math. Res. Not. 23 (2007), Art. ID rnm090, 30 pp.


    J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao, Global existence and scattering for rough solutions of a nonlinear Schrödinger equation on $R^3$, Comm. Pure Appl. Math., 57 (2004), 987-1014.


    D. Fang and C. Wang, Weighted Strichartz estimates with angular regularity and their applications, Forum Math., 23 (2011), 181-205.


    J. Ginibre and T. Ozawa, Long range scattering for nonlinear Schrödinger and Hartree equations in space dimension $n \ge 2$, Comm. Math. Phys., 151 (1993), 619-645.doi: 10.1080/15332969.1993.9985061.


    M. Grillakis, J. Shatah and W. Strauss, Stability theory of solitary waves in the presence of symmetry I, J. Funct. Anal., 74 (1987), 160-197.doi: 10.1016/0022-1236(87)90044-9.


    Z. Guo and Y. WangImproved Strichartz estimates for a class of dispersive equations in the radial case and their applications to nonlinear Schrödinger and wave equations, in preprint, arXiv:1007.4299.


    N. Hayashi and T. Ozawa, Smoothing effect for Schrödinger equations, J. Fuctional. Anal., 85 (1989), 307-348.


    I. W. Herbst, Spectral theory of the operator $(p^2+m^2)^{1/2} - Ze^2/r$, Commun. Math. Physics, 53 (1977), 285-294.


    K. Hidano, Nonlinear Schrödinger equations with radially symmetric data of critical regularity, Funkcial. Ekvac., 51 (2008), 135-147.


    J. Kato, M. Nakamura and T. Ozawa, A generalization of the weighted Strichartz estimates for wave equations and an application to self-similar solutions, Comm. Pure Appl. Math., 60 (2007), 164-186.doi: 10.1002/cpa.20133.


    M. Keel and T. Tao, Endpoint Strichartz estimates, Amer. J. Math., 120 (1998), 955-980.doi: 10.1353/ajm.1998.0039.


    S. Machihara, M. Nakamura, K. Nakanashi and T. Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation, J. Func. Anal., 219 (2005), 1-20.doi: 10.1016/j.jfa.2004.07.005.


    F. Merle, Nonexistence of minimal blow-up solutions of equations $iu_t=-\Delta u - k(x)|u|^{4/N}u \text{ in } \mathbbR^n$, Ann. Inst. H. Poincaré Phys. Théor, 64 (1996), 33-85.


    C. Miao, G. Xu and L. Zhao, Global well-posedness and scattering for the energy-critical, defocusing Hartree equation for radial data, J. Func. Anal., 253 (2007), 605-627.doi: 10.1016/j.jfa.2007.09.008.


    _______, The Cauchy problem of the hartree equation, J. Partial Diff. Eqs., 21 (2008), 22-44.


    _______, Global well-posedness and scattering for the mass-critical Hartree equation with radial data, J. Math. Pure Appl., 91 (2009), 49-79.doi: 10.1016/j.matpur.2008.09.003.


    _______, Global well-posedness and scattering for the defocusing $H^{1/2}$-subcritical Hartree equation in $R^d$, Ann. I. H. Poincaré Anal. Non Linéaire, 26 (2009), 1831-1852.


    _______, Global Well-Posedness and Scattering for the Energy-Critical, Defocusing Hartree Equation in $\mathbbR^{1+n}$, Commun. Partial Differential Equations, 36 (2011), 729-776.


    K. Nakanishi, Modified wave operators for the Hartree equation with data, image and convergence in the same space. II, Ann. Henri Poincaré, 3 (2002), 503-535.


    M. Ruzhansky and M. Sugimoto, A smoothing property of Schrödinger equations in the critical case, Math. Ann., 335 (2006), 645-673.doi: 10.1007/s00208-006-0757-4.


    T. Tao, Spherically averaged endpoint Strichartz estimates for the two-dimensional Schrödinger equation, Commun. Partial Differential Equations, 25 (2000), 1471-1485.


    _______, "Nonlinear Dispersive Equations," Local and global analysis, CBMS 106, eds: AMS, 2006.


    I. Towers and B. A. Malomed, Stable, $(2 + 1)$dimensional solutions in a layered medium with sign-alternating Kerr nonlinearity, J. Opt. Soc. Am. B, 19 (2002), 537-543.


    Y. Tsutsumi, $L^2$-solutions for noninear Schrödinger equations and noninear groups, Funkcial. Ekvac., 30 (1987), 115-125.


    K. Yosida, "Functional Analysis," Springer, New York, 1965.

  • 加载中

Article Metrics

HTML views() PDF downloads(155) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint